Started Psmf and getting light headed


HeatherM

New Member
This is my first time doing psmf. I stayed around 500 cal Tues-Fri, and had a steak Sat night as my "free" meal. Sat morning I had a couple episodes of light-headedness. I assume that's from being so low-calorie, right? And there's not much I can do about that. I'm taking some mg/sodium/potassium, though not high doses. I worry about the amount of potassium recommended, because I keep reading it's dangerous. Right now I'm doing 1 99mg potassium, and a couple g sodium. (I do mg all the time I'm on low carb to keep things moving, though that doesn't seem to be an issue right now. Maybe the Bronkaid/caffeine is loosening things up for me). Just doing 1 dose of the Bronkaid/caffeine for now, as I adjust.
 

Lisa Jacobs

New Member
You need 5000-7000+ mg sodium per day to supplement what your body excretes due to lack of carbs. Also supplement potassium and magnesium for best electrolyte balance!
 

Rae12

New Member
sounds like its more due to not enough electrolytes than not enough calories..NO SUCH THING AS TOO LOW CALORIC INTAKE (unless you are exercising very heavily ) make sure meeting your protein Remember you cant do this half way and meet whatever goal you have. Let the Years of hard research they have put in work for you ....
 

Tyler H

New Member
it can be hard to drink the electrolytes in water for some... I try and supplement w chicken bolluion cubes since Im not a coffee drinker..Its what I break my IF with (after 16 oz water.)...and also have a cup of it before bed ........
 

Tim Bates

New Member
I take 3 99mg pills of potassium a day, especially if I'm not getting many veggies in. Your light headedness may be the result of an electrolyte imbalance.
 

HeatherM

New Member
So, up my sodium and potassium? I think I need to lower mg--bowels are getting too loose from the caffeine, I guess. Anyone have trouble taking things on an empty stomach? I save my multi-vitamin for meal time, because I KNOW that causes me nausea. Are the other supplements ok on an empty stomach?
 

Big T

New Member
So, up my sodium and potassium? I think I need to lower mg--bowels are getting too loose from the caffeine, I guess. Anyone have trouble taking things on an empty stomach? I save my multi-vitamin for meal time, because I KNOW that causes me nausea. Are the other supplements ok on an empty stomach?
remember not all Mag is alike.... and yes tummy issues can be a temp thing until you reach a dose that you can get used too... Im very sensitive to adjustments also.... I call it "a really ROUGH way to lose 5 lbs.
 

bleach123

Member
If your used to eat more (like 3 meals a day with snacks in between), you will really feel light-headed. I think you need to first prepare yourself before starting psmf. Start to reduce your carbohydrate intake first and then the sugary ones. Do not immediately remove carbohydrates or else your body will be shocked. Eat fibrous vegetables and beans to suffice your hunger. :)
 

logitech19

Member
Feeling light-headed is not a good sign, and maybe you can try adjusting your calories and take it slow as 500 calories is too low for most people. You don't have to lose weight all at once, it's a process and if your body can't handle it, there's nothing wrong with eating a bit more than your plan.
 
Your problem really looks like your caloric intake, it's too low! But, the lack of carbs for days can cause it too. About the supplements, I don't take any, and I've never had it. I really think you need to eat more, this light-headedness is because you're weak.
 

Similar threads

Top